EconPapers    
Economics at your fingertips  
 

Frequentist size of Bayesian inequality tests

David Kaplan and Longhao Zhuo

No 1802, Working Papers from Department of Economics, University of Missouri

Abstract: WP 18-02 has now been replaced by working paper WP 19-10.

Keywords: Bernstein-von Mises theorem; convexity; first-order stochastic dominance; limit experiment; nonstandard inference (search for similar items in EconPapers)
JEL-codes: C11 C12 (search for similar items in EconPapers)
Pages: 32 pages
Date: 2018, Revised 2019-07-14
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://drive.google.com/file/d/18K67TvcSfX6h3LfEj ... ZYa/view?usp=sharing (application/pdf)

Related works:
Working Paper: Frequentist size of Bayesian inequality tests (2019) Downloads
Working Paper: Frequentist properties of Bayesian inequality tests (2019) Downloads
Working Paper: Bayesian and frequentist inequality tests (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:umc:wpaper:1802

Access Statistics for this paper

More papers in Working Papers from Department of Economics, University of Missouri Contact information at EDIRC.
Bibliographic data for series maintained by Chao Gu ().

 
Page updated 2025-04-01
Handle: RePEc:umc:wpaper:1802